# SDR QXEA200700358

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 135 hours, 102 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3985001007
- Part serial: 00385
- Condition: Malfunctioned
- Location: Elevators
- Part time: 136 hours, 103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA-BTM FLIGHT NR 2328: ELEVATOR ASSY CAUTION LIGHT ILLUMINATED.  C/W CHECKLIST.   DISENGAGED THE AUTO PILOT AND REDUCED AIRSPEED TO 200 KIAS.  ALL FLIGHT CONTROLS WERE NORMAL.  UPON THE LANDING ROLL-OUT, BELOW 40 KTS, THE ELEVATOR ASSY CAUTION LIGHT WENT OUT.  THE FLIGHT WAS DIVERTED TO GEG.  MAINTENANCE PERFORMED FIM TASK 24-30-00-810-801.  ELEVATOR ASYMMETRY CAUTION LIGHT DID NOT COME ON DURING OPS TEST.  CDS CURRENT FAULTS WERE 'ADC FAILURE' (X2) AND 'ELEV ASSY' FAILURE.  ALL FAULTS CLEARED AND DID NOT REOCCUR AFTER OPS TEST.  AS A PRECAUTIONARY MEASURE, PERFORMED GVI OF LT AND RT ELEVATOR PCU INSTALLATION.  NO DEFECTS NOTED.  CHECKED CDS ELE RIT STATUS.  ASYMMETRY WITHIN LIMITS.  REPLACED FCECU IAW AMM 27-
